# SDR 95ZZZX2502

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118UX
- Make and model: Beech 1900D
- Aircraft serial: UE118
- Engine: Pwa PT6A65B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3037677
- Condition: Leaking
- Location: Lt Nacelle
- Part time: 1,117 hours
- Stage of operation: LD
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

DEN - UPON LANDING, CREW REPORTED A NOXIOUS ODOR IN THE COCKPIT WHEN THE LEFT BLEED VALVE WAS ON.  MAINTENANCE FOUND FUMES CREATED BY A SMALL LEAK IN A FUEL LINE.  THE LINE WAS REPLACED.
